UNIGE document Scientific Article
previous document  unige:77274  next document
add to browser collection
Title

The spectral problem of the ABJ Fermi gas

Author
Published in Journal of High Energy Physics. 2015, vol. 1510, p. 029-62
Collection Open Access - SCOAP3
Abstract The partition function on the three-sphere of ABJ theory can be rewritten into a partition function of a non-interacting Fermi gas, with an accompanying one-particle Hamiltonian. We study the spectral problem defined by this Hamiltonian. We determine the exact WKB quantization condition, which involves quantities from refined topological string theory, and test it successfully against numerical calculations of the spectrum.
Keywords Matrix ModelsChern-Simons TheoriesNonperturbative Effects1/N Ex-pansion
Identifiers
arXiv: 1407.0625
Full text
Structures
Citation
(ISO format)
KALLEN, Johan. The spectral problem of the ABJ Fermi gas. In: Journal of High Energy Physics, 2015, vol. 1510, p. 029-62. https://archive-ouverte.unige.ch/unige:77274

198 hits

63 downloads

Update

Deposited on : 2015-11-13

Export document
Format :
Citation style :